MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL PRO

ALMA LASERS LTD HARMONY XL PRO
Catalog Number AAHP02110623GAH10001
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Burn(s) (1757); Hyperpigmentation (4837)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Burn with post inflammatory hyperpigmentation (pih) after harmony hr.The pih may not completely resolve.Background medication being used (hydrochlorothiazide) may increase photosensitivity and increase risk of burns.
 
Event or Problem Description
It was reported about a burn with post inflammatory hyperpigmentation following the harmony xl pro hr treatment.

Brand Name
HARMONY XL PRO
Common Device Name
HARMONY XL PRO
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key20556652
Report Number3004167969-2024-00025
Device Sequence Number8886315
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public(01)17290110120907(11)21-06-04
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHP02110623GAH10001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale